# SDR DALA2019092005432

- Difficulty date: September 15, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 55,247 hours, 7,139 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Plate
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN HOUSING AND LAV OCCUPIED SIGN HOUSING COVER PLATES MISSING. DEFERRED PER NEF 25-20-05, UNTIL THE HOUSING COVER PLATES ARE AVAILABLE TO REPLACE. LP 1272302
